# SDR ERAA201308010054

- Difficulty date: July 25, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Aircraft time: 36,677 hours, 44,126 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 1141200404
- Part serial: UC83
- Condition: Chafed
- Location: Wing
- Part time: 36,677 hours, 44,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE NOTED AT RT MLG KEEL NEAR ACTUATOR HYDRAULIC LINES.  REPAIRED IAW FR-CO-100795.  OK FOR SERVICE.
